# SDR DYM2002F00000

- Difficulty date: July 18, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N457TC
- Make and model: Beech B200
- Aircraft serial: BB1458
- Engine: Pwa PT6*
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 1015552117
- Condition: Damaged
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TRAINING FLIGHT COPILOT NOTICED HOLE IN RIGHT INBOARD COWLING.  UPON INSPECTION THE (FREON COMPRESSOR)  HAD A SILVER DOLLAR SIZED HOLE IN THE SIDE.  IT HAD A FLASH FIRE AND TORCHED A HOLE IN THE SIDE OF THE COWLING.  SEVERAL COMPONENTS WERE ALSO DAMAGED.
